# SDR MASA200600950

- Difficulty date: March 29, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N17217
- Make and model: Cndair CL6002B19
- Aircraft serial: 7217
- Aircraft time: 14,994 hours, 15,519 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Position
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

ASH 7145 IAD - NOSE DISAGREE MESSAGE.  MAINS CAME UP BUT THE NOSE GEAR DID NOT.  A/C FERRIED TO CLT.  MAINTENANCE REPOSITIONED PROX SENSOR AND PERFORMED GEAR SWINGS.  OP'S CHECK GOOD.
